# SDR 2003F00556

- Difficulty date: May 20, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, UNABLE TO PRESSURIZE AIRPLANE AFTER TAKEOFF.  FLIGHT CREW RETURNED AIRCRAFT TO TJSJ AND LANDED WITHOUT FURTHER INCIDENT.  A GROUND PRESSURIZATION CHECK WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
